Top
10
Doctor insights on: Diabetic Cough Medicine Cause Sugar To Go Low

Share
1

1
Will robafen cough medicine cause me to get high?

Will robafen cough medicine cause me to get high?

No: Robafen contains the active ingredient Guaifenesin which can break up thick mucus. It can cause stomach upset in higher doses. It does not cause a person to "get high." robafen may be combined with other ingredients such as dextromethorphan (dm), phenylephrine/dextromethorphan (cf), Codeine (ac). These other medications can have more side effects and Codeine can be habit forming. ...Read more

Dr. Sue Ferranti
3,357 doctors shared insights

Cough (Definition)

Coughing is an important way to keep your throat and airways clear. However, excessive coughing may mean you have an underlying disease or disorder. Some coughs are dry, while others are considered productive. A productive cough is one ...Read more


2

2
How much liquid cough medicine with hydrocodone can cause an overdose?

How much liquid cough medicine with hydrocodone can cause an overdose?

It depends: Overdose of any drug including narcotics depends on amount of dose, tolerance to the drug, weight of the patient, etc. Always take medications as instructed by the doctor. ...Read more

3

3
I've had a dry cough for a few days no flu prier, tonight nothing's helping I've tried ventolin cough medicine but can't stop coughing, possible cause?

I've had a dry cough for a few days no flu prier, tonight nothing's helping I've tried ventolin cough medicine but can't stop coughing, possible cause?

Cough: Cough in a smoker is always a concern. If an inhaler does not provide relieve it is not likely to be asthma. It can be as simple as reflux/ heartburn (even if you do not have the classic symptoms) or post nasal drip. Allergies may be a trigger as well. There are over the counter medications that can be used to treat each of these issues. If these are not helpful seek further evaluation. ...Read more

4

4
I'm in mirt & Cough medicine cause drowsiness today finish gym i feel dizzy and feel like almost fainted . Is this effect of medicine ??

I'm in mirt & Cough medicine cause drowsiness today finish gym i feel dizzy and feel like almost fainted . Is this effect of medicine ??

Dehydration.: Some cough meds contain drugs which cause drowsiness; the label might clarify this. After exercise, one can feel dizzy, or faint, due to dehydration with low blood pressure. One could check BP sitting and standing when such symptoms occur; a blood pressure of 85mm Hg or less (systolic, upper number) upon standing can be associated with symptoms. Keep well hydrated, especially prior to exercise. ...Read more

See 2 more doctor answers
7

7
What's a good cough medicine for my 4 year old? She has bad allergies but the zyrtec isn't helping. She also ran a low fever.

What's a good cough medicine for my 4 year old? She has bad allergies but the zyrtec isn't helping. She also ran a low fever.

Her cough : Is more than likely from her postnatal drainage . If she does have a stuffy nose and chest congestion ( noisy breathing , wet cough or a rattle in her chest ), you can give her mucinex 1/2 teaspoon twice daily for 2-3 days and see if it helps. Take her in, if her condition gets worst, start wheezing , fever going up and not eating or drinking or if you are concerned! ...Read more

9

9
I am diabetic, I took my blood sugar it is 455 I took 80 units of levemir. Have chest pain from cough maybe. What should I do?

I am diabetic, I took my blood sugar it is 455 I took 80 units of levemir. Have chest pain from cough maybe. What should I do?

Evaluation: Hi, you better go to ER for evaluation if you have chest pain, also you might need evaluation of your high sugar and possibly adjustment of your Insulin. ...Read more

Antitussive (Definition)

Antitussive is a medication similar to Cough suppressant. This is a medicine that is supposed ...Read more